MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112670
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Disability (2371)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided the cause of the alleged postoperative complications cannot be determined.A lot number was not provided; without a lot number a review of the manufacturing records is not possible.The information provided is limited at this time.Should additional information be provided, this report will be updated.Remains implanted.
 
Event or Problem Description
It was reported that the patient was implanted with a bard/davol flat mesh for the repair of pelvic prolapse of the intestines.Since the placement of the mesh it is alleged that the patient has been disabled due to chronic pain and inflammation.In 2018 it is reported that the patient underwent a partial explant of the mesh however, as reported the complications are becoming "more and more serious and a complete removal is necessary.".
 
Additional Manufacturer Narrative
Based on the information provided the cause of the alleged postoperative complications cannot be determined.A lot number was not provided; without a lot number a review of the manufacturing records is not possible.The information provided is limited at this time.Should additional information be provided, this report will be updated.This is an addendum to the initial emdr to document additional information provided (dates of implant and revision).As stated by the contact she was unable to obtain the lot number.Device remains implanted.
 
Event or Problem Description

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8719428
Report Number1213643-2019-05314
Device Sequence Number14071603
Product Code FTL
UDI-Device Identifier00801741016523
UDI-Public(01)00801741016523
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112670
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;